# SDR SWAA2021010439154

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,382 hours, 23,788 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S CALLED US ON DEPARTURE AT 10K FT, THEY & PASSENGERS SMELLED STRONG ELECTRICAL ODOR IN CABIN.  WE DID NOT EVER SMELL ODOR, BUT RETURNED TO SMF IN INTEREST OF SAFETY.  PERFORMED 'SMOKE OR FUMES IN THE CABIN, SOURCE UNKNOWN FAULT ISOLATION', PER AMM 05-51-56 & FIM 21-00 TASK 806.  INSPECTED THE FOLLOWING SYSTEMS/COMPONENTS AND AREAS: ENGINE 1 & 2 BLEED.  APU BLEED, LT & RT PACKS, RECIRCULATION FAN; EQUIPMENT COOLING FANS/CABIN TEMP SENSOR FAN/POTIBLE H2O COMPRESSOR/E&E COMPARTMENT/SEC 48 INTERIOR/CARGO COMP'S/CABIN LT'S & BALASTS/C/M'S/GALLEY ELECTRICAL/FDR/LAV AREAS/ HEPA FILTERS; ALL W/NO NOTED ODOR.
